# SDR DXTA2009101903814

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 3,135 hours, 2,122 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 281722
- Part serial: 0077
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,736 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER MOVING GEAR HANDLE TO RETRACT POSITION, 3 GREEN LIGHTS WENT OUT BUT RED UNLOCK LIGHT REMAINED ILLUMINATED.  TROUBLESHOT NLG SYSTEM AND FOUND ACTUATOR NOT FULLY EXTENDED, REMOVED AND INSTALLED AN INSPECTED ACTUATOR. PERFORMED SEVERAL SATISFACTORY GEAR SWINGS. OPS CHECK AND LEAK CHECK GOOD. WORK PERFORMED IAW MM 32-30-30.
